# SDR MALA030465

- Difficulty date: September 29, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 8,841 hours, 9,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Sleeve
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION IN CWA, FOUND RIGHT FLAP, POSITION TRACK NR 2 AFT LINK FWD O/B SLEEVE CORRODED.  FOUND RIGHT FLAP, POSITION TRACK NR 4 AFT LINK, AFT O/B BUSHING CORRODED.  MAINTENANCE REPLACED IAW EO AD020307.  REFER TO 409  189965, 189966 FOR ADDITIONAL DETAIL.
